Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/6859
Title: Wave scattering on a cone surface with the impedance-type boundary conditions
Authors: Doroshenko, V. A.
Keywords: cone surface
integral transformations
Issue Date: 2006
Publisher: ХНУРЭ
Citation: Doroshenko V. A. Wave scattering on a cone surface with the impedance-type boundary conditions / V. A. Doroshenko // Journal of telecommunications and radio engineering – 2006. – Vol. 65. – №. 5. – P. 387-397.
Series/Report no.: Journal of telecommunications and radio engineering;Vol. 65. – №. 5. – P. 387-397
Abstract: The objective of the present paper is to develop the method based on attraction of the integral transformations technique and method of semi-inversion for solving the problems of wave scattering upon an open-end cone, on the surface of which the impedance-type boundary conditions are set.
URI: http://openarchive.nure.ua/handle/document/6859
Appears in Collections:Кафедра вищої математики (ВМ)

Files in This Item:
File Description SizeFormat 
97.pdf2.58 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.